# SDR HEEA079404

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- Aircraft time: 13,062 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8330772
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER GOES INTO SAFEGUARD MODE WHEN TURNED ON. DISABLED SAFEGUARD CODE.  FOUND UNIT TO LOCK UP WHEN SCROLLING THROUGH WAYPOINTS.  RESET MEMORY AND REPROGRAMMED WAYPOINTS.  REPAIRED.  BENCH CHECK GOOD.
